MathSciNet Relay Station
MathSciNet bibliographic data
MR1755888 46L08 (47L25 47L30)
Manuilov, V. M.; Troitsky, E. V. Hilbert $C^\ast$- and $W^\ast$-modules and their morphisms. Functional analysis, 6. J. Math. Sci. (New York) 98 (2000), no. 2, 137–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement